# SDR ASAA9810049

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6005401
- Condition: Discharged
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE LT AND RT AFT EMERGENCY EXIT STROBE LIGHTS REMAINED ILLUMINATED AFTER LIGHTS WERE TURNED OFF.  REPLACED BATTERY AND LIGHTS OPERATED NORMALLY.  (X)
